Table of Contents Author Guidelines Submit a Manuscript
Advances in Numerical Analysis
Volume 2012 (2012), Article ID 912810, 10 pages
Research Article

Approximation Solution of Fractional Partial Differential Equations by Neural Networks

Department of Mathematics, Faculty of Education, Thamar University, Thamar, Yemen

Received 1 October 2011; Accepted 21 November 2011

Academic Editor: Muhammed I. Syam

Copyright © 2012 Adel A. S. Almarashi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Rabha W. Ibrahim, “The Fractional Differential Polynomial Neural Network for Approximation of Functions,” Entropy, vol. 15, no. 10, pp. 4188–4198, 2013. View at Publisher · View at Google Scholar
  • Bernard D. Goldstein, Bryan W. Brooks, Steven D. Cohen, Alexander E. Gates, Michael E. Honeycutt, John B. Morris, Jennifer Orme-Zavaleta, Trevor M. Penning, and John Snawder, “The Role of Toxicological Science in Meeting the Challenges and Opportunities of Hydraulic Fracturing,” Toxicological Sciences, vol. 139, no. 2, pp. 271–283, 2014. View at Publisher · View at Google Scholar
  • Gilberto Gonzalez-Parra, Abraham J. Arenas, and Benito M. Chen-Charpentier, “A fractional order epidemic model for the simulation of outbreaks of influenza A(H1N1),” Mathematical Methods in The Applied Sciences, vol. 37, no. 15, pp. 2218–2226, 2014. View at Publisher · View at Google Scholar
  • Gilberto González-Parra, Benito Chen-Charpentier, and Abraham J. Arenas, “Polynomial Chaos for random fractional order differential equations,” Applied Mathematics and Computation, vol. 226, pp. 123–130, 2014. View at Publisher · View at Google Scholar
  • Abraham J. Arenas, Gilberto González-Parra, and Benito M. Chen-Charpentier, “Construction of nonstandard finite difference schemes for the SI and SIR epidemic models of fractional order,” Mathematics and Computers in Simulation, 2015. View at Publisher · View at Google Scholar